| Catalog Number |
100/179/070 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: no device or device photo was returned for investigation.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.If the product is returned, this complaint will be reopened for further investigation.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that the doctor replaced the patient¿s endotracheal tube when the ventilator alarmed, indicating an air leak.Per reporter, upon changing the trach tube, a rupture at the cuff was discovered.